# SDR CA090519006

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 8,526 hours
- Engine: Garrtt TFE73123B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN GEAR UPLOCK SWITCH FAILED AND CAUSED THE MAIN GEAR HYD SYS TO CONTINUE OPERATING.
